# SDR HALA2017032100074

- Difficulty date: March 21, 2017
- Submitted: March 21, 2017
- Operation: Air carrier
- Aircraft: N580HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28140
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Isolation Valve
- Part number: 2780539103
- Part serial: 0527
- Condition: Malfunctioned
- Location: Bleed Sys
- Part time: 325 hours, 63 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER ENGINE START, THE RT BLEED ISOLATION VALVE EICAS DISPLAYED AND RT ISOLATION VALVE LIGHT ON OVERHEAD, REMAINED DISPLAYED WITH RT ISOLATION SWITCH LATCHED IN OR OUT.   REMOVED AND REPLACED RIGHT BLEED ISOLATION VALVE IAW AMM 36-11-04-404-013. LEAK AND OPS CHECKED GOOD. OK FOR SERVICE.
